# SDR MASA200601786

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 21,391 hours, 15,936 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: SAM22310
- Condition: Stuck
- Location: Exting Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6383 PHX - FWD FA FIRE EXTINGUISHER STORAGE DOOR WAS STUCK CLOSED.  MX REPLACED THE DOOR LATCH.
